IJPAM: Volume 78, No. 8 (2012)

NEW DEFINITIONS AND THEOREMS VIA GENERALIZED
CONVEX DOMINATED MAPPINGS

Jaekeun Park
Department of Mathematics
Hanseo University
Seosan, Chungnam, 356-706, KOREA


Abstract. In this article we define new $(g,s,m)$-convex and $(g,h,m)$-convex dominated mappings and obtain new Hermite-Hadamard-like type inequalities on the class of these convex dominated mappings.

Received: April 3, 2012

AMS Subject Classification: 26A24, 26A51, 26D15

Key Words and Phrases: $s$-convexity, Hadamard inequality, Hölder inequality

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 78
Issue: 8